Lancaster EPrints

Hyperoctahedral Schur algebras.

Green, R. M. (1997) Hyperoctahedral Schur algebras. Journal of Algebra, 192 (1). pp. 418-438. ISSN 0021-8693

Full text not available from this repository.

Abstract

We study the centralising algebra of a natural action of the hyperoctahedral group (i.e., a finite Weyl group of typeBr) on ther-th tensor power of a2n-dimensional space. The centralising algebra of this is shown to have a product rule similar to Schur's product rule in typeA. We deform this action to an action of the Hecke algebra of typeBand study the associated centralising algebra of typeBand its dual. We introduce and studyq-permutation modules for the algebra.

Item Type: Article
Journal or Publication Title: Journal of Algebra
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19496
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 13:41
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:31
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19496

Actions (login required)

View Item